# SDR A6WA201140584

- Difficulty date: May 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 TO 319.00, STRINGER 27-26R, .0625 DAMAGE.  BLENDED DAMAGE AREA TO SMOOTH CONTOUR AT FS 310.00 TO 319.00, STRINGER 27-26R, WITH REMAINING MATERIAL OF .061 AREA WITHIN LIMITS IAW REO 601R-53-00-418, 601R-53-00-115.
